Advertisement

Journal of Mathematical Sciences

, Volume 187, Issue 5, pp 583–595 | Cite as

Normal boundary-value problems for semilinear elliptic systems in weight spaces of generalized functions

  • H. P. Lopushans’ka
Article

The solvability of normal linear boundary-value problems for linear Petrovskii-elliptic systems of differential equations in the weight spaces of generalized functions is established. The sufficient conditions of solvability of such problems for semilinear elliptic systems of differential equations with boundary data from the weight spaces of generalized functions are obtained.

Keywords

Elliptic System Weight Space Entropic Solution Green Matrix Quasilinear Elliptic System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. M. Berezanskіі, S. G. Krein, and Ya. A. Roіtberg, “A theorem on homeomorphisms and a local increase in the smoothness up to the boundary of the solutions of elliptic equations,” Dokl. Akad. Nauk SSSR, 148, No. 4, 745–748 (1963).MathSciNetGoogle Scholar
  2. 2.
    Yu. M. Berezanskіі and Ya. A. Roіtberg, “A theorem on homeomorphisms and the Green’s function for general elliptic boundary problems,” Ukr. Math. J., 19, No. 5, 509–530 (1967).CrossRefGoogle Scholar
  3. 3.
    V. S. Vladimirov, Generalized Functions in Mathematical Physics [Russian translation], Mir, Moscow (1979).Google Scholar
  4. 4.
    V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Differential-Operator Equations [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
  5. 5.
    A. S. Gupalo and G. P. Lopushanskaya, “Representation of a solution of a generalized boundary-value problem for a system of differential equations, elliptic in the sense of Petrovskіі,” Ukr. Math. J., 37, No. 1, 102–105 (1985).MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    S. D. Ivasishen, Green Matrices of Parabolic Boundary-Value Problems [in Russian], Vyshcha Shkola, Kiev (1990).Google Scholar
  7. 7.
    A. A. Kovalevskii, “Entropic solutions of the Dirichlet problem for a class of nonlinear elliptic fourth-order equations,” Izv. Ross. Akad. Nauk. Ser. Mat., 65, No. 2, 27–80 (2001).MathSciNetGoogle Scholar
  8. 8.
    Yu. P. Krasovskii, “Differential properties of the solutions of elliptic boundary-value problems with power singularities on righthand sides,” Izv. Akad. Nauk SSSR. Ser. Mat., 35, No. 1, 202–209 (1971).MathSciNetGoogle Scholar
  9. 9.
    Yu. P. Krasovskii, “Properties of Green functions and generalized solutions of elliptic boundary-value problems,” Izv. Akad. Nauk SSSR. Ser. Mat., 33, No. 1, 109–137 (1969).MathSciNetGoogle Scholar
  10. 10.
    J.-L. Lions and E. Magenes, Problèmes aux Limites Non Homogènes et Applications, Dunod, Paris (1968).Google Scholar
  11. 11.
    H. P. Lopushans’ka, Boundary-value Problems in the Space of Generalized Functions D′ [in Ukrainian], Lviv Nat. Univ., Lviv (2002).Google Scholar
  12. 12.
    H. P. Lopushans’ka, “Spaces of generalized functions for elliptic boundary-value problems,” Visn. Nats. Univ. “L’viv. Polit.” Fiz.-Mat. Nauk., No. 660, 20–27 (2009).Google Scholar
  13. 13.
    H. P. Lopushans’ka, “Generalized boundary-value problems for linear and semilinear elliptic equations,” Ukr. Mat. Visn., 2, No. 3, 377–394 (2005).MathSciNetMATHGoogle Scholar
  14. 14.
    V. A. Mikhailets and A. A. Murach, Hörmander Spaces, Interpolation, and Elliptic Problems [in Russian], Institute of Mathematics of the Ukrainian Academy of Sciences, Kiev (2010).Google Scholar
  15. 15.
    Ya. A. Roіtberg, “Solvability of general boundary-value problems for elliptic equations with right-hand sides having power singularities,” Ukr. Math. J., 20, No 3, 358–362 (1968).CrossRefGoogle Scholar
  16. 16.
    Ya. A. Roіtberg and Z. G. Sheftel’, “The Green formula and the theorem of homeomorphisms for elliptic systems,” Usp. Mat. Nauk, 22, No. 5, 181–182 (1967).Google Scholar
  17. 17.
    J. Ali and R. Shivaji, “Positive solutions for a class of p-Laplacian systems with multiple parameters,” J. Math. Anal. Appl., 335, 1013–1019 (2007).MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    P. Benilan, L. Boccardo, T. Gallouet, R. Gariepy, M. Pierre, and J. L. Vazquez, “An L 1 -theory of existence and uniqueness of solutions of nonlinear elliptic equations,” Ann. Scuola Norm. Sup. Pisa Cl. Sci., 22, 241–273 (1995).MathSciNetMATHGoogle Scholar
  19. 19.
    M. Bidaut-Veron and C. Yarur, “Semilinear elliptic equations and systems with measure data: existence and a priori estimates,” Adv. Differ. Equat., 7, 257–296 (2002).MathSciNetMATHGoogle Scholar
  20. 20.
    L. Boccardo, “Some developments on Dirichlet problems with discontinuous coefficients,” Boll. Unione Mat. Ital., 2 (9), 285–297 (2009).MathSciNetMATHGoogle Scholar
  21. 21.
    D. D. Hai, “Existence and uniqueness of solutions for quasilinear elliptic systems,” Proc. Amer. Math. Soc., 133, No. 1, 223–228 (2004).MathSciNetCrossRefGoogle Scholar
  22. 22.
    M. Marcus and L. Veron, “Removable singularities and boundary traces,” J. Math. Pure Appl., 80, No. 1, 879–900 (2001).MathSciNetMATHGoogle Scholar
  23. 23.
    J. M. Rakotoson, “Generalized solutions in a new-type of sets for problems with measures as data,” Differ. Integral Equat., 6, 27–36 (1993).MathSciNetMATHGoogle Scholar
  24. 24.
    Ya. A. Roitberg, Elliptic Boundary-Value Problems in the Spaces of Distributions, Kluwer, Dordrecht (1996).Google Scholar
  25. 25.
    A. Shishkov and L. Veron, “Diffusion versus absorption in semilinear elliptic equation,” J. Math. Appl., 352, 206–217 (2009).MathSciNetMATHGoogle Scholar
  26. 26.
    H. Triebel, Theory of Function Spaces. III, Birkhauser, Basel (2006).Google Scholar

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  • H. P. Lopushans’ka
    • 1
  1. 1.Franko Lviv National UniversityLvivUkraine

Personalised recommendations